# SDR WX0A072733

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE CABIN EMER LIGHT INOPERATIVE.  REPLACED BATTERIES IN PORTABLE CABIN EMER LIGHT IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
